# SDR HNAA2015021600046

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 56,307 hours, 62,982 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, WEATHER RADAR SCREEN WENT BLANK, TCAS OFF MESSAGE AND FDR CAUTION LIGHT ILLUMINATED.  SUSPECT RT TRU FAILURE.  LOAD AT .07 POWERED DOWN AND POWERED UP ACFT.  GROUND RAN ACFT.  OPERATED AC AND DC SYSTEMS AND TRU'S IAW DASH 8 RUN UP MANUAL.  NO DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
